Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 19, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Jul 7, 2021, 11:28 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2021, 11:28 AM EDT (15:28 UTC)
- Expired
- Jul 7, 2021, 11:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted.
364 WHUS72 KTBW 071528 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 1128 AM EDT Wed Jul 7 2021 GMZ850-870-080300- /O.CAN.KTBW.HU.W.1005.000000T0000Z-000000T0000Z/ /O.NEW.KTBW.TR.W.1005.210707T1528Z-000000T0000Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- 1128 AM EDT Wed Jul 7 2021 ...TROPICAL STORM WARNING IN EFFECT... ...HURRICANE WARNING IS CANCELLED... * WHAT...South winds 20 to 30 kt with gusts up to 45 kt and seas 5 to 8 feet. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM and Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM. * WHEN...Through this afternoon. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ853-873-080300- /O.CAN.KTBW.TR.W.1005.000000T0000Z-000000T0000Z/ /O.NEW.KTBW.SC.Y.0019.210707T1528Z-210708T0300Z/ Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 1128 AM EDT Wed Jul 7 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IS CANCELLED... * WHAT...Seas 4 to 7 feet. * WHERE...Coastal waters from Englewood to Tarpon Springs FL out 20 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ830-071630- /O.CAN.KTBW.TR.W.1005.000000T0000Z-000000T0000Z/ Tampa Bay waters- 1128 AM EDT Wed Jul 7 2021 ...TROPICAL STORM WARNING IS CANCELLED... $$
1 follow-up statement
207 WHUS72 KTBW 071816 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 216 PM EDT Wed Jul 7 2021 GMZ850-870-080300- /O.CAN.KTBW.TR.W.1005.000000T0000Z-000000T0000Z/ /O.EXA.KTBW.SC.Y.0019.000000T0000Z-210708T0300Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- 216 PM EDT Wed Jul 7 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IS CANCELLED... * WHAT...Winds around 20 knots with seas 4 to 7 feet. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM and Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ830-080300- /O.EXA.KTBW.SC.Y.0019.000000T0000Z-210708T0300Z/ Tampa Bay waters- 216 PM EDT Wed Jul 7 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Winds around 20 knots with bay waters rough. * WHERE...Tampa Bay waters. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ853-873-080300- /O.CON.KTBW.SC.Y.0019.000000T0000Z-210708T0300Z/ Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 216 PM EDT Wed Jul 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Winds around 20 knots with seas 4 to 7 feet. * WHERE...Coastal waters from Englewood to Tarpon Springs FL out 20 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Jul 7, 7:40 AM EDT, 3 hours 48 minutes earlier.
Area forecast discussion, Jul 7, 7:40 AM EDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
740 AM EDT Wed Jul 7 2021
.AVIATION...
07/12Z TAFs. A couple of bands of showers/storms...from Tropical
Storm Elsa will rotate across the terminals through this morning
with robust winds and MVFR/ ISOLD IFR VSBY/CIGS. Prevailing VFR
returns for the afternoon with VCNTY SHRA TIL 00-01Z. Winds
diminish for the overnight hours.
&&
.Prev Discussion... /issued 320 AM EDT Wed Jul 7 2021/
DISCUSSION...
Elsa continues moving north off the west Florida coast producing a
large swath of rain and a few embedded storms overspreading most of
west central and southwest Florida with gusty winds in the
heaviest convective bands, with storm surge potential for coastal
areas. Elsa will move ashore over the northern Nature Coast later
this morning before gradually accelerating northeast away from
the region into Thursday. High pressure back into the region
through the weekend and persists through the remainder of the
forecast period with a typical summer pattern consisting of
seabreeze showers and storms returning.
For today, overall trend will be for area of widespread showers and
embedded storms to gradually lift northward, however a band of
persistent rain will likely setup over a swath of the forecast
area producing locally heavy rainfall with increased flooding
potential for affected areas. A few brief tornadoes also cannot be
ruled out with storms moving across the region. Storm surge
concerns remain for areas along the coast as winds become onshore,
with the greatest threat area near and to the east of where Elsa
makes landfall. Please refer to the latest watches, warnings and
advisories, as a Tornado and Flood watch remains in effect for
inland areas, and Tropical Storm and Storm Surge warnings remain
in effect for marine, coastal, and some inland locations.
Improving conditions expected Thursday into next week with seabreeze
showers and storms returning as temperatures climb back into the
upper 80s to lower 90s. West to southwest winds linger in the wake
of Elsa on Thursday before gradually becoming easterly into the
weekend then continuing into next week.
MARINE...
Hazardous conditions expected to continue across the eastern gulf
waters today as Elsa moves north. Tropical storm force winds,
rough seas, heavy downpours, thunderstorms and waterspouts remain
possible before Elsa moves ashore and begins to lift out of the
region later today into Thursday. Winds and seas begin to subside
late in the week as a more typical summertime pattern returns.
FIRE WEATHER...
No fire weather hazards concerns expected for the next several days
as relative humidity values are expected to remain above critical
levels.
&&
.Preliminary Point Temps/PoPs...
TPA 86 78 90 78 / 60 50 40 10
FMY 89 77 92 76 / 70 20 50 10
GIF 85 75 90 75 / 90 40 70 10
SRQ 87 77 90 77 / 60 40 30 10
BKV 85 74 88 73 / 80 50 50 10
SPG 85 78 88 79 / 60 50 40 10
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...Storm Surge Warning for Coastal Charlotte-Coastal Citrus-Coastal
Hernando-Coastal Hillsborough-Coastal Lee-Coastal Levy-
Coastal Manatee-Coastal Pasco-Coastal Sarasota-Pinellas.
Flood Watch until 2 PM EDT this afternoon for Coastal Charlotte-
Coastal Citrus-Coastal Hernando-Coastal Hillsborough-
Coastal Lee-Coastal Levy-Coastal Manatee-Coastal Pasco-
Coastal Sarasota-DeSoto-Hardee-Highlands-Inland Charlotte-
Inland Citrus-Inland Hernando-Inland Hillsborough-Inland
Lee-Inland Levy-Inland Manatee-Inland Pasco-Inland Sarasota-
Pinellas-Polk-Sumter.
Tropical Storm Warning for Coastal Hernando-Coastal Hillsborough-
Coastal Manatee-Coastal Pasco-Coastal Sarasota-Inland
Citrus-Inland Hernando-Inland Hillsborough-Inland Levy-
Inland Manatee-Inland Pasco-Inland Sarasota-Pinellas-
Sumter.
Beach Hazards Statement through this evening for Coastal Pasco-
Coastal Sarasota-Pinellas.
Hurricane Warning for Coastal Citrus-Coastal Levy.
Gulf waters...Flood Watch until 2 PM EDT this afternoon for Charlotte Harbor
and Pine Island Sound.
Tropical Storm Warning for Coastal waters from Englewood to
Tarpon Springs FL out 20 NM-Tampa Bay waters-Waters from
Englewood to Tarpon Springs FL out 20 to 60 NM.
Hurricane Warning for Coastal waters from Tarpon Springs to
Suwannee River FL out 20 NM-Waters from Tarpon Springs to
Suwannee River FL out 20 to 60 NM.
&&
AVIATION...09/Rude
DISCUSSION/MARINE/FIRE WEATHER...HurtIn the hours before
Local storm report, Jul 7, 7:12 AM EDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
712 AM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM TROPICAL STORM 1 SE CEDAR KEY 29.14N 83.03W
07/07/2021 LEVY FL MESONET
MESONET STATION 1057W 0.8 SE CEDAR KEY
(WEATHERSTEM) REPORTED A 56 MPH WIND GUST.
0642 AM TROPICAL STORM 1 SSE CEDAR KEY 29.14N 83.03W
07/07/2021 GMZ850 FL BUOY
BUOY STATION CKYF1 CEDAR KEY, FL REPORTED A
57 MPH WIND GUST.
&&Local storm report, Jul 7, 8:31 AM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
831 AM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM FLOOD 4 NNE MYAKKA CITY 27.41N 82.13W
07/07/2021 MANATEE FL COUNTY OFFICIAL
STORMWATER ENGINEERING DIVISION MANAGER REPORTED FLOODING
ON WACHULA ROAD AT LONG CREEK BRIDGE...SOUTH OF 73RD AVE
EAST
&&
NICOLE.CARLISLELocal storm report, Jul 7, 8:47 AM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
847 AM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TROPICAL STORM 2 ENE BRANDON 27.94N 82.27W
07/07/2021 HILLSBOROUGH FL BROADCAST MEDIA
MEDIA REPORTED MULTIPLE TREES DOWN IN THE BRANDON AND
CARROLLWOOD AREA. TIME AND LOCATION ESTIMATED BY RADAR.
&&
NICOLE.CARLISLELocal storm report, Jul 7, 8:58 AM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
858 AM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLOOD 3 WSW NORTH PORT 27.04N 82.24W
07/07/2021 SARASOTA FL BROADCAST MEDIA
SEVERAL ROADS CLOSED DUE TO FLOODING IN NORTH PORT.
REPORTED BY LAW ENFORCEMENT AND MEDIA.
&&
NICOLE.CARLISLELocal storm report, Jul 7, 10:30 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1030 AM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TROPICAL STORM 23 SW LONGBOAT KEY 27.17N 82.92W
07/06/2021 GMZ873 FL MESONET
MESONET STATION 42013 23 SW LONGBOAT KEY
REPORTED A SUSTAINED WIND OF 49 MPH WITH A
WIND GUST TO 65 MPH.
&&The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 10:51 PM EDT | Areal Flood Advisory | TBW | Charlotte, Sarasota | 3 hr |
| Jul 7, 1:01 AM EDT | Areal Flood Advisory | TBW | Manatee, Sarasota | 38 min |
| Jul 7, 1:10 AM EDT | Tornado Warning | TBW | Hernando, Pasco, Sumter | 20 min |
| Jul 7, 1:35 AM EDT | Areal Flood Warning | TBW | Manatee, Sarasota | 13 hr |
| Jul 7, 2:08 AM EDT | Tornado Warning | TBW | DeSoto, Manatee, Sarasota | 22 min |
| Jul 7, 3:51 AM EDT | Tornado Warning | TBW | Hardee | 24 min |
| Jul 7, 6:16 AM EDT | Areal Flood Warning | TBW | Charlotte, DeSoto, Hardee | 9 hr |
| Jul 7, 6:24 AM EDT | Areal Flood Warning | TBW | Lee | 9 hr |
| Jul 7, 8:27 AM EDT | River Flood Warning | TBW | Manatee | 33 hr |
| Jul 7, 9:24 AM EDT | River Flood Warning | TBW | DeSoto | 5 days |
| Jul 7, 9:25 AM EDT | River Flood Warning | TBW | Hardee | 29 hr |
| Jul 7, 9:26 AM EDT | River Flood Warning | TBW | Hillsborough | 60 hr |
| Jul 7, 9:27 AM EDT | River Flood Warning | TBW | Manatee | 58 hr |
| Jul 7, 11:25 AM EDT | Rip Current Statement | TBW | Charlotte, Lee, Manatee, Pinellas, Sarasota | 9 hr |
| Jul 7, 11:25 AM EDT | High Surf Advisory | TBW | Charlotte, Lee, Manatee, Pinellas, Sarasota | 9 hr |
| Jul 7, 11:37 AM EDT | River Flood Warning | TBW | Manatee | 57 hr |
| Jul 7, 12:04 PM EDT | Areal Flood Warning | TBW | Citrus, Hernando, Pasco | 3 hr |
| Jul 7, 2:10 PM EDT | Coastal Flood Advisory | TBW | Citrus, Hernando, Levy | 9 hr |
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.